Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 22, 2014, 02:45:40 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635579
  • Total Topics: 48218
  • Online Today: 214
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 182
Total: 186

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: my friend for ever  (Read 1805 times)

0 Members and 1 Guest are viewing this topic.

Offline kanika123

  • Member
  • Posts: 7
my friend for ever
« on: April 09, 2009, 04:55:06 AM »
hello i live in thailand....my girlfriend has HIV and cd4 count is about 170 the doctor will put her on meds soon!! she gets cold and coughs all the time sometimes she has a high fever(i though dengue fever),and always wants to sleep.she has lumps in her vagina.dry eyes and head aches every day.....are these all the signs of HIV,should i be pushing her a bit more to go on meds now.she cries a lot and feels like nothing to live for.i bought her a new car and enrolled her at uni,but she is still so sad.

she was diagnosed 3 years ago then her cd4 count was 370.i was lucky came up neg.i try to do all i can but i must admit some times i want to run away it is dragging me down.she is always sick,will she get better when she starts meds or is it going to be worse for awhile? i feel so guilty about being neg...and having a run away feeling, i will never leave her but i do have these feelings.she is 28 just starting her life.

i was diagnosed 2 years ago with diabetes so no longer have any interest in sex,very timely considering our situation.she said she never wants sex again and we have not for over 18 months now.when i read the stories on this and other forums i get very sad.i feel so helpless.i want to help but so little i can do.
ok i feel better now after telling my story.

Offline mecch

  • Member
  • Posts: 11,438
  • red pill? or blue pill?
Re: my friend for ever
« Reply #1 on: April 09, 2009, 06:33:47 AM »
That's a lot of pressure and sorry you have to deal with such serious issues.
Is access to HIV medicine difficult in Thailand? According to many countries treatment protocals, your girlfriend should be on treatment.  In all likelihood, she is exhausted and sick and she will feel MUCH better once the effective treatment is started.
So you need to do that, and then also find a couple's counselor to get your relationship back to some happiness and a future.  No sex isn't a good sign.  This can change but your girlfriend's health needs to improve, mentally and physically, and you need to get over your fear of HIV and adjust whatever it is about diabetes that is hurting your sexual desire.  Good luck
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: my friend for ever
« Reply #2 on: April 09, 2009, 08:07:15 AM »

she gets cold and coughs all the time sometimes she has a high fever(i though dengue fever),and always wants to sleep.she has lumps in her vagina.dry eyes and head aches every day.....are these all the signs of HIV,should i be pushing her a bit more to go on meds now.


Hi kanika, welcome to the forum.

Those aren't "signs" of hiv, but the coughing and fever may be a sign of a type of pneumonia (PCP) that people with hiv and low CD4s sometimes get. She needs to be seen by a doctor familiar with hiv related OIs (Opportunistic Infections) as soon as possible. It sounds as though she needs a complete check-up, including investigating those vaginal lumps.

If she has PCP pneumonia, going on hiv meds alone will not cure the PCP. The PCP must be treated separately.

Please read through the Lessons found elsewhere on this website. In that section you will find information on OIs including PCP. Feel free to come back here and ask any questions that may come up during your reading of the Lessons.

Most importantly, get your girlfriend to see a doctor to find out what is going on with her health.

Good luck!

Ann

PS - the coughing and fever could also be symptoms of TB. Please have her see a doctor - it could always just be a common cold, but with her CD4 count, she should to see a doctor asap.

« Last Edit: April 09, 2009, 08:14:18 AM by Ann »
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.